# SDR SWAA2022031431848

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INNER CHORD AT PASSENGER CABIN BS685 - BS727 LBL63 WL208.1. MARKED / REMOVED AND REPLACED INNER CHORD AT PASSANGER CABIN BS 673 TO BS 727 LBL 63 WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG 144A5900 - 144A5901 59205U 08AUG19
